Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 189, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 18, 2011, 4:25 PM EDT for 4 counties in Ohio. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2011, 4:25 PM EDT (20:25 UTC)
- Expired
- Jul 18, 2011, 5:30 PM EDT
- In force
- 65 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 107 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 4:30 PM EDT | TSTM WND DMG | Toledo, OH | TREES AND POWER LINES DOWN ALONG LAKESHORE DRIVE. |
| Jul 18, 5:09 PM EDT | TSTM WND DMG | Bradner, OH | NUMEROUS 6 INCH TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 3:57 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
046
WUUS51 KCLE 182025
SVRCLE
OHC095-123-143-173-182130-
/O.NEW.KCLE.SV.W.0189.110718T2025Z-110718T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
425 PM EDT MON JUL 18 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LUCAS COUNTY IN NORTHWEST OHIO
OTTAWA COUNTY IN NORTHWEST OHIO
SANDUSKY COUNTY IN NORTHWEST OHIO
NORTHEASTERN WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 530 PM EDT
* AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR PERRYSBURG...AND MOVING
SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELMORE...
FREMONT...
PORT CLINTON...
CLYDE...
GENOA...
WOODVILLE...
GIBSONBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4169 8359 4159 8305 4152 8294 4153 8289
4156 8287 4153 8271 4148 8282 4149 8285
4147 8297 4143 8294 4145 8285 4126 8284
4125 8342 4117 8342 4117 8347 4117 8351
4151 8387
TIME...MOT...LOC 2025Z 306DEG 27KT 4155 8353
$$
LOMBARDY2 follow-up statements
632
WWUS51 KCLE 182107
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
507 PM EDT MON JUL 18 2011
OHC095-123-143-173-182130-
/O.CON.KCLE.SV.W.0189.000000T0000Z-110718T2130Z/
WOOD OH-LUCAS OH-OTTAWA OH-SANDUSKY OH-
507 PM EDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SANDUSKY...OTTAWA...CENTRAL LUCAS AND NORTHEASTERN WOOD
COUNTIES...
AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STONY PRAIRIE...OR NEAR
FREMONT...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BALLVILLE...FREMONT...CLYDE AND BELLEVUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
&&
LAT...LON 4169 8359 4159 8305 4152 8294 4153 8289
4156 8287 4153 8271 4148 8282 4149 8285
4147 8297 4143 8294 4145 8285 4126 8284
4125 8342 4117 8342 4117 8347 4117 8351
4151 8387
TIME...MOT...LOC 2107Z 306DEG 27KT 4136 8319
$$
FITZ577
WWUS51 KCLE 182131
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
531 PM EDT MON JUL 18 2011
OHC095-123-143-173-182141-
/O.EXP.KCLE.SV.W.0189.000000T0000Z-110718T2130Z/
WOOD OH-LUCAS OH-OTTAWA OH-SANDUSKY OH-
531 PM EDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SANDUSKY...OTTAWA...CENTRAL
LUCAS AND NORTHEASTERN WOOD COUNTIES EXPIRES AT 530 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4169 8359 4159 8305 4152 8294 4153 8289
4156 8287 4153 8271 4148 8282 4149 8285
4147 8297 4143 8294 4145 8285 4126 8284
4125 8342 4117 8342 4117 8347 4117 8351
4151 8387
TIME...MOT...LOC 2107Z 306DEG 27KT 4136 8319
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:02 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 18, 3:02 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 302 PM EDT MON JUL 18 2011 .SYNOPSIS... A DISSIPATING COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT INTO TUESDAY THEN HIGH PRESSURE WILL REBUILD OVER THE AREA LATER TUESDAY INTO WEDNESDAY BEFORE SHIFTING INTO THE SOUTHEAST FOR THE REST OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... DIFFUSE WEAK COLD FRONT SAGGING INTO LAKE ERIE TONIGHT WILL HELP TO PROVIDE FOCUS FOR CONVECTIVE DEVELOPMENT. COMPLEX OVER EASTERN LOWER MI SHOULD MOVE ACROSS THE CWA THROUGH THIS EVENING. QUESTION IS WHETHER LAKE STABILITY WILL DISSIPATE CELLS TRYING TO CROSS THE CENTRAL AND EASTERN PART OF THE LAKE AND THUS LOWER THREAT FOR ASSOCIATED DOWN FLOW LAKESHORE COUNTIES. HAVE PLAYED LOWER POPS FOR THE LAKE SHADOW EFFECT. AS AIRMASS COOLS AND BECOME MORE STABLE...EXPECT OVERALL COVERAGE OF TSRA TO LESSEN SO WILL CONTINUE THAT TREND IN FORECAST. LIGHT WIND FLOW WILL NOT BE ABLE TO BRING MUCH DRIER AIR INTO THE CWA TONIGHT SO EXPECT A MUGGY NIGHT WITH LOWS IN THE LOW TO MID 70S AND DEWPOINTS REMAINING AROUND 70. && .SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/... EXPECT AIRMASS TO BECOME UNSTABLE AGAIN ON TUE. BEST GUESS IS THAT WEAK FRONTAL BOUNDARY WILL PUSH SOUTH OF LAKESHORE COUNTIES FOR THE AFTERNOON SO THINK THE FOCUS FOR CONVECTIVE DEVELOPMENT WILL BE OVER THE SOUTHERN 2/3 OF THE CWA. THUS LOWER POPS IN ORDER FOR THE LAKESHORE COUNTIES. THERE MAY BE A FEW LINGERING CELLS TUE EVENING IN THE SOUTH...OTHERWISE EXPECT A DRY TUE NIGHT AND WED MORNING. QUESTION IS WHETHER CONVECTION CAN GET GOING OVER THE UPPER LAKES EARLY WED MORNING AND THEN DROP SE INTO OUR AREA LATER WED. THIS THREAT COMBINED WITH WEAK WARM ADVECTIVE LIFT AND AFTERNOON INSTABILITY SHOULD AT LEAST WARRANT A SLIGHT CHANCE IN THE FORECAST. ADDITIONAL CONVECTIVE COMPLEXES COULD MAKE A RUN AT THE AREA LATE WED NIGHT THROUGH THU NIGHT BUT WITH SO MUCH UPPER RIDGING IN PLACE WILL KEEP THREAT TO LOW END SLIGHT CHANCE OR LESS. THE WEAK COLD FRONT WILL BRIEFLY STOP THE TEMP RISE FOR TUE INTO WED BUT HOT TEMPS LOOK ALMOST CERTAIN FOR THU ALONG WITH A HEAT ADVISORY. && .LONG TERM /FRIDAY THROUGH MONDAY/... WARM AND HUMID WEATHER WILL CONTINUE DURING THE PERIOD. THIS WILL RESULT IN AT LEAST SMALL CHANCES FOR AFTERNOON SHOWERS AND STORMS EACH DAY. BEST CHANCES FOR RAIN DURING THE PERIOD APPEAR TO BE FRIDAY AND AGAIN MONDAY WITH WEAK FRONTAL SYSTEMS IN THE AREA. TEMPS DURING THE PERIOD WILL AVERAGE 10 TO 15 DEGREES ABOVE NORMAL WITH HIGH HUMIDIFIES MAKING IT FEEL EVEN WARMER. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... LOT'S OF UNCERTAINTY TODAY AS FAR AS TIMING AND COVERAGE OF STORMS GOES. THINK MOST AREAS WILL SEE THUNDER THE NEXT 12 HOURS. BEST CHANCES APPEAR TO BE LATE THIS AFTERNOON AND EVENING. ALREADY SEEING SOME DEVELOPMENT AND STORMS SE OF KTOL COULD AFFECT KMFD IN THE NEXT HOUR OR SO. WILL GIVE ALL AREAS A FEW HOURS OF THUNDER LATER THIS AFTERNOON. SOME SHOWERS LIKELY THROUGH AROUND MIDNIGHT IF NEW GUIDANCE IS TO BE BELIEVED. EXPECT WIDESPREAD MVFR VSBY AFTER SUNSET WITH PATCHY IFR LIKELY LATE TONIGHT. SOME HINT FROM THE NEW GUIDANCE THAT MVFR TO IFR CIGS COULD DEVELOP IN THE MORNING. SW TO W FLOW WILL BECOME LIGHT AFTER DARK. OUTLOOK...VFR EXCEPT THUNDERSTORMS INTO THE OVERNIGHT AND REDUCED VSBY DURING EARLY MORNING FOG/HAZE. && .MARINE... HIGH PRESSURE WILL BE IN CONTROL THROUGH THE ENTIRE PERIOD AS IT EXTENDS A RIDGE WEST FROM THE ATLANTIC COAST INTO THE GREAT LAKES REGION. A WEAK COLD FRONT WILL SLIDE DOWN ACROSS THE LAKE FROM THE NORTH TONIGHT AND REMAIN NEARLY STATIONARY OVER OHIO AND PENNSYLVANIA. THE FRONT WILL LIFT BACK NORTH AS A WARM FRONT WEDNESDAY. WINDS EXPECTED TO BE RATHER LIGHT ACROSS THE LAKE THROUGH THE PERIOD WITH WAVES RUNNING AROUND 2 FEET OR LESS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...ADAMS SHORT TERM...ADAMS LONG TERM...KUBINA AVIATION...KUBINA MARINE...LOMBARDY
Hazardous weather outlook, Jul 18, 5:19 AM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 519 AM EDT MON JUL 18 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-190930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 519 AM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS DETERMINED THAT THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD TURN SEVERE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WEDNESDAY THROUGH SUNDAY...HIGH TEMPERATURES ARE EXPECTED TO REACH INTO THE LOW TO MID 90S ACROSS MUCH OF THE AREA. THIS COMBINED WITH HIGH HUMIDITY LEVELS COULD PUSH THE HEAT INDEX ABOVE 100 DURING THE AFTERNOON HOURS FOR A LARGE PORTION OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. AS THE HEAT INDEX CLIMBS ABOVE 100...THE DANGER OF HEAT RELATED DISORDERS INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-190930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 519 AM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS DETERMINED THAT THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD TURN SEVERE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 18, 12:57 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1257 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM TSTM WND GST MEADVILLE 41.65N 80.15W
07/18/2011 M60 MPH CRAWFORD PA ASOS
&&
LEELocal storm report, Jul 18, 2:09 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
209 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG MEADVILLE 41.65N 80.15W
07/18/2011 CRAWFORD PA LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
LEELocal storm report, Jul 18, 2:52 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
252 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG LINDSEY 41.42N 83.22W
07/18/2011 SANDUSKY OH LAW ENFORCEMENT
LIMBS AND SMALL BRANCHES DOWN.
&&
LEELocal storm report, Jul 18, 3:54 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL OAK HARBOR 41.51N 83.15W
07/18/2011 E0.25 INCH OTTAWA OH TRAINED SPOTTER
&&
LEELocal storm report, Jul 18, 4:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
418 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG OAK HARBOR 41.51N 83.15W
07/18/2011 OTTAWA OH LAW ENFORCEMENT
POWER POLES DOWN.
&&
LEELocal storm report, Jul 18, 4:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
419 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG E GENOA 41.52N 83.36W
07/18/2011 OTTAWA OH LAW ENFORCEMENT
WIDESPREAD TREES AND LIMBS DOWN FROM GENOA TO PORT
CLINTON. POWER LINES DOWN AS WELL.
&&
LEEThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 12:17 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 43 min |
| Jul 18, 12:50 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 55 min |
| Jul 18, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca | 40 min |
| Jul 18, 3:08 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky | 67 min |
| Jul 18, 3:24 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 18, 3:43 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 62 min |
| Jul 18, 3:49 PM EDT | Areal Flood Advisory | CLE | Lucas, Ottawa, Sandusky, Wood | 3 hr |
| Jul 18, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 60 min |
| Jul 18, 4:37 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 53 min |
| Jul 18, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 60 min |
| Jul 18, 5:34 PM EDT | Special Marine Warning | CLE | 86 min | |
| Jul 18, 5:57 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Marion, Morrow, Richland | 78 min |
| Jul 18, 6:28 PM EDT | Areal Flood Advisory | CLE | Hancock, Wood, Wyandot | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.